On the cardinality of unique range sets with weight one

Abstract

UDC 517.9

Two meromorphic functions $f$ and $g$ are said to share the set $S\subset \mathbb{C}\cup\{\infty\}$ with weight $l\in\mathbb{N}\cup\{0\}\cup\{\infty\},$ if $E_{f}(S,l)=E_{g}(S,l),$ where $$$E_{f}(S,l)=\bigcup_{a \in S} \big \{(z,t) \in \mathbb{C}\times\mathbb{N} \bigm| f(z)=a \; \text{with multiplicity} \;p \big \},$$ where $t=p$ if $p\leq l$ and $t=p+1$ if $p>l.$

In this paper, we improve and supplement the result of L. W. Liao and C. C. Yang [Indian J.  Pure and Appl.  Math., 31, No~4, 431–440 (2000)] by showing that there exist a finite set $S$ with 13 elements such that $E_{f}(S,1)=E_{g}(S,1)$ implies $f\equiv g.$

References

S. Bartels, Meromorphic functions sharing a set with 17 elements ignoring multiplicities , Complex Variables, Theory and Appl., 39, № 1, 85 – 92 (1999), https://doi.org/10.1080/17476939908815183

M. L. Fang, H. Guo, On unique range sets for meromorphic or entire functions , Acta Math. Sinica (N.S.), 14, № 4, 569 – 576 (1998), https://doi.org/10.1007/BF02580416

G. Frank, M. Reinders, A unique range set for meromorphic functions with 11 elements , Complex Variables, Theoryand Appl., 37, № 1, 185 – 193 (1998), https://doi.org/10.1080/17476939808815132

H. Fujimoto, On uniqueness of meromorphic functions sharing finite sets , Amer. J. Math., 122, no. 6, 1175 – 1203 (2000).

H. Fujimoto, On uniqueness polynomials for meromorphic functions , Nagoya Math. J., 170, № 6, 33 – 46 (2003), https://doi.org/10.1017/S0027763000008527

F. Gross, Factorization of meromorphic functions and some open problems , Proc. Conf. Univ. Kentucky, Leixngton, Ky (1976), p. 51 – 67; Lect. Notes Math., 599, Springer, Berlin (1977).

F. Gross, C. C. Yang, On preimage and range sets of meromorphic functions , Proc. Japan Acad. Ser. A, Math. Sci., 58, № 1, 17 – 20 (1982), http://projecteuclid.org/euclid.pja/1195516180

W. K. Hayman, Meromorphic functions , Clarendon Press, Oxford, xiv+191 pp. (1964).

P. C. Hu, P. Li, C. C. Yang, Unicity of meromorphic mappings , Kluwer Acad. Publ., Dordrecht, x + 467 pp. ISBN: 1-4020-1219-5 (2003), https://doi.org/10.1007/978-1-4757-3775-2

I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions , Complex Variables, Theory and Appl., 46, № 3, 241 – 253 (2001), https://doi.org/10.1080/17476930108815411

P. Li, Uniqueness and value sharing of meromorphic functions , Ph. D. Thesis, Hong Kong Univ. Sci. and Technology, 141 pp. ISBN: 978-0591-56428-0 (1996).

P. Li, C. C. Yang, Some further results on the unique range set of meromorphic functions , Kodai Math. J., 18, № 3, 437 – 450 (1995) https://doi.org/10.2996/kmj/1138043482

L. W. Liao, C. C. Yang, On the cardinality of the unique range sets for meromorphic and entire functions , Indian J.Pure and Appl. Math., 31, № 4, 431 – 440 (2000).

A. Z. Mokhon’ko, On the Nevanlinna characteristics of some meromorphic functions , Theory Functions, Function.Anal. and Appl., 14, 83 – 87 (1971).

C. C. Yang, H. X. Yi, Uniqueness theory of meromorphic functions , Kluwer Acad. Publ. Group, Dordrecht, viii+569 pp. ISBN: 1-4020-1448-1 (2003).

H. X. Yi, A question of Gross and the uniqueness of entire functions , Nagoya Math. J., 138, 169 – 177 (1995), https://doi.org/10.1017/S0027763000005225

H. X. Yi, The unique range sets for entire or meromorphic functions , Complex Variables, Theory and Appl., 28, № 1, 13 – 21 (1995), https://doi.org/10.1080/17476939508814834

H. X. Yi, The reduced unique range sets for entire or meromorphic functions , Complex Variables, Theory and Appl.,32, № 3, 191 – 198 (1997), https://doi.org/10.1080/17476939708814990

H. X. Yi, On the reduced range sets for meromorphic functions , J. Shandomg Univ., 33, No. 4, 361 – 368 (1998).

H. X. Yi, Meromorphic functions that share one or two values II , Kodai Math. J., 22, № 2, 264 – 272 (1999), https://doi.org/10.2996/kmj/1138044046

Published
15.07.2020
How to Cite
ChakrabortyB., and ChakrabortyS. “On the Cardinality of Unique Range Sets With Weight One”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 7, July 2020, pp. 997-1005, doi:10.37863/umzh.v72i7.6022.
Section
Research articles